Hiroshima Mathematical Journal

On generators of Lie algebras

Terukiyo Satô

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 4, Number 1 (1974), 29-51.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206137150

Digital Object Identifier
doi:10.32917/hmj/1206137150

Mathematical Reviews number (MathSciNet)
MR0346021

Zentralblatt MATH identifier
0349.17003

Subjects
Primary: 17B05: Structure theory

Citation

Satô, Terukiyo. On generators of Lie algebras. Hiroshima Math. J. 4 (1974), no. 1, 29--51. doi:10.32917/hmj/1206137150. https://projecteuclid.org/euclid.hmj/1206137150


Export citation

References

  • [1] James Bond, The structure of Lie algebras with large minimal generating sets, Math. Ph. D. thesis, Univ. Notre Dame, 1964.
  • [2] James Bond, Weak minimal generating set reduction theorems for associative and Lie algebras, Illinois J. Math., 10 (1966), 579-591.
  • [3] James Bond, Lie algebras of genus one and genus two, Pacific J. Math., 37 (1971), 591-616.
  • [4] C. Chevalley, A new kind of relationship between matrices, Amer. J. Math.,65 (1943), 521-531.
  • [5] C. Chevalley, Theorie des groupes de Lie, Tome III,Paris, 1955.
  • [6] M. Goto, On algebraic Lie algebras, J. Math. Soc.Japan, 1 (1948), 29-45.
  • [7] N.Jacobson, Lie algebras, New York, 1962.
  • [8] M. S. Knebelman, Classification of Lie algebras, Ann. of Math., 36 (1935), 46-56.
  • [9] M. Kuranishi, On everywhere dense imbedding of free groups in Lie groups, Nagoya Math. J., 2 (1951), 63-71.
  • [10] A. Malcev, On solvable Lie algebras, Izvest. Akad. Nauk SSSR, Ser. Mat., 9 (1945), 329-356.
  • [11] E. I. Marshall, The genus of a perfect Lie algebra, J. London Math. Soc, 40 (1965), 276-282.
  • [12] Y. Matsushima, On algebraic Lie groups and algebras, J. Math. Soc.Japan, 1 (1948), 46-57.
  • [13] E. M. Patterson, Generators of linear algebras, Proc. London Math. Soc, (3) 7 (1957), 467-480.
  • [14] S. Togo, On splittable linear Lie algebras, J. Sci. Hiroshima Univ. Ser. A, 18 (1955), 289-306.